# SDR SWIA200718592

- Difficulty date: June 21, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 13,212 hours, 10,294 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT BEAM IS CRACKED AT LBL9, FOUND AT C-CHECK.  INSTALLED REPAIR PARTS TO FS 280 SUPPORT BEAM AT LBL9 LOWER PER CRJ200 SRM 51-42-06 P11.
